# SDR FDEA2020012740224

- Difficulty date: January 24, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 62,015 hours, 25,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200347H
- Part serial: 000633
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR MARK AT LEFT IN-BOARD FLAP LEADING EDGE. ALL WORK ACCOMPLISHED IAW EA F-5750-T0352020 P1 WING - FLIGHT SURFACES - LT INBOARD MAIN FLAP LEADING EDGE SKIN REPAIR.
